# SDR CA041027003

- Difficulty date: October 26, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617302
- Part serial: K0181
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, AN AIRCRAFT HAD A HYDRAULIC FAILURE CAUSED BY CRACKED NR 2 ENGINEDRIVEN PUMP. UNSCHEDULED LANDING COMPLETED. AIRCRAFT WAS CHECKED AFTER REPLACEM ENT OF PUMP, A TESTFLIGHT WAS DONE, BEFORE PUT BACK INTO SERVICE.
